A Direct Proof of a Theorem of Roth.
Mathematische Annalen, Tome 205 (1973), pp. 1-8 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

@article{MAN_1973__205_162479,
     author = {S.L.G. Choi},
     title = {A {Direct} {Proof} of a {Theorem} of {Roth.}},
     journal = {Mathematische Annalen},
     pages = {1--8},
     year = {1973},
     volume = {205},
     zbl = {0244.10040},
     url = {http://geodesic.mathdoc.fr/item/MAN_1973__205_162479/}
}
TY  - JOUR
AU  - S.L.G. Choi
TI  - A Direct Proof of a Theorem of Roth.
JO  - Mathematische Annalen
PY  - 1973
SP  - 1
EP  - 8
VL  - 205
UR  - http://geodesic.mathdoc.fr/item/MAN_1973__205_162479/
ID  - MAN_1973__205_162479
ER  - 
%0 Journal Article
%A S.L.G. Choi
%T A Direct Proof of a Theorem of Roth.
%J Mathematische Annalen
%D 1973
%P 1-8
%V 205
%U http://geodesic.mathdoc.fr/item/MAN_1973__205_162479/
%F MAN_1973__205_162479
S.L.G. Choi. A Direct Proof of a Theorem of Roth.. Mathematische Annalen, Tome 205 (1973), pp. 1-8. http://geodesic.mathdoc.fr/item/MAN_1973__205_162479/